# SDR DXTR2025072901

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: General aviation
- Aircraft: N830QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000073
- Aircraft time: 3,620 hours, 2,180 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Cap Seal
- Part number: 744151120
- Condition: Fractured
- Location: Zone 700
- Part time: 3,620 hours, 2,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LT MLG LUBRICATION TASK CARD AMM 12-20-10-612, AND WHILE LUBRICATING INBOARD END OF LT MLG ACTUATOR, FOUND THE END CAP ASSY P/N: 7441511-20 TO BE FRACTURED. THIS END CAP IS DESIGNED TO NOT ONLY RETAIN THE GREASE BUT ALSO CAPTURES THE PIN - SIDEBRACE UPPER - P/N: 7441511-16, INSERT ASSEMBLY - P/N: 7441511-17 TO PREVENT THESE ITEMS FROM BACKING OUT CAUSING A CATASTROPHIC LOSS OF THE MLG. IT APPEARS THAT SINCE THERE IS NO WARNING, CAUTION, OR NOTICE OF A TORQUE VALUE TO THE BOLT, IT’S LIKELY THIS WILL HAPPEN AGAIN. THE BELIEF IS THAT SOMEONE UNKNOWINGLY OVER TORQUED THE BOLT THAT CAUSED END CAP ASSEMBLY TO FRACTURE. IF THIS WERE TO HAPPEN AND SEPARATE, THE LOOSE REMAINING PIECE (FLAT ROUND DISC) WOULD FALL INTO THE MLG DOOR UPLOCK ASSEMBLY AS FOD AND WOULD POTENTIALLY INTERFERE WITH MLG DOOR OPERATION.   ALSO, THIS AREA IS HIGHLY CONCEALED, AND THE TECHNICIAN WHO DISCOVERED THIS HAD TO USE A MIRROR AND FLASHLIGHT TO INVESTIGATE WHERE THE NEW GREASE WAS EXITING.
